MAUDE Adverse Event Report: DEVORO MEDICAL, INC WOLF THROMBECTOMY SYSTEM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

DEVORO MEDICAL, INC WOLF THROMBECTOMY SYSTEM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number FD0427-05
Medical Device Problem Codes Entrapment of Device (1212); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was entrapped on the guidewire.An 8fr wolf thrombectomy catheter and v-14 control wire were selected for use in a thrombectomy procedure.The patient presented with an occluded popliteal artery.Access was achieved via ipsilateral approach with a non-bsc sheath.The v-14 control wire was antegrade through the popliteal artery.There was a high anterior tibial takeoff which started at the tibial plateau.The wolf catheter was successfully advanced to the blood clot.The clot was ingested using the pin and push technique.Resistance was observed when the wolf catheter was moved into the distal popliteal.After the clot had been captured, the wolf catheter was attempted to be removed over the v-14 control wire.The wolf catheter became entrapped on the wire.Both the wolf catheter and v-14 were removed together from the patient.The procedure was completed with the original device.There were no patient complications.

Brand Name
WOLF THROMBECTOMY SYSTEM
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
DEVORO MEDICAL, INC
46724 lakeview blvd
fremont 94538
Manufacturer (Section G)
DEVORO MEDICAL, INC.
46724 lakeview blvd
fremont CA 94538
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15878389
Report Number2124215-2022-48005
Device Sequence Number5362321
Product Code QEW
UDI-Device Identifier00850029546245
UDI-Public00850029546245
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K210530
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2023
Device Model NumberFD0427-05
Device Lot Number0000200003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2022
Initial Report FDA Received Date11/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown